Codimension-1 partially hyperbolic diffeomorphisms with a uniformly compact center foliation
Doris Bohnet
Journal of Modern Dynamics 2013, 7(4): 565-604 doi: 10.3934/jmd.2013.7.565
We consider a partially hyperbolic $C^1$-diffeomorphism $f\colon M \rightarrow M$ with a uniformly compact $f$-invariant center foliation $\mathcal{F}^c$. We show that if the unstable bundle is one-dimensional and oriented, then the holonomy of the center foliation vanishes everywhere, the quotient space $M/\mathcal{F}^c$ of the center foliation is a torus and $f$ induces a hyperbolic automorphism on it, in particular, $f$ is centrally transitive.
    We actually obtain further interesting results without restrictions on the unstable, stable and center dimension: we prove a kind of spectral decomposition for the chain recurrent set of the quotient dynamics, and we establish the existence of a holonomy-invariant family of measures on the unstable leaves (Margulis measure).
keywords: uniformly compact foliation Partial hyperbolicity transitivity Margulis measure. center foliation

Year of publication

Related Authors

Related Keywords

[Back to Top]